# SDR COMA9660191

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: PV304448
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

NR 2 HYDRAULIC SYSTEM INDICATES ZERO QUANTITY, PRESSURE DROPPED TO 1700 PSI.  REPLACED THE NR 2 HYDRAULIC SYSTEM ENGINE DRIVEN PUMP.
